Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Does any body know?

AnonymousUserAAnonymousUser Posts: 49,899
edited 06/11/2012 - 8:23 AM in Pain Medications
HI,
Does anybody here know if Norflex (a muscle relaxer), Mobic (an anti-inflammatory) or Celexa (an anti-deppressant)can cause hands and legs to shake? Also, these meds make me REALLY tired, the muscle relaxant in particular. Are there any muscle relaxants that don't make you tired?
advertisement

Comments

  • im no expert by no means but mabye the celexa is doing it???
    read the side effects from it. possible it could be from taking all your meds together. with the mobic etc.

    the only muscle relaxers that has never made me tired is the flexril, skelexin and norflex
    but i also had no relief from either of those.

    zanaflex made me sleep all the time and i woke up with a hangover feeling. till my body got used to it...

    i use soma and valium.
    valium is enough to relax me and stop the spasms.
    soma makes me tired sometimes and is short acting.

    just always remember all meds are going to have different reactions to everyone.

    i would go ahead and call your dr or pharmacy so they can answer your question correctly.

    good luck hun..
  • Granted everyone is different, but my pharmacist told me that Skelaxin is less sedative that all the others. It is a different type of drug than the rest. Unfortunately it was not covered by my insurance, $235 for 60 tabs, so I am back on Soma. Good-luck
  • Thanks for your imput. I'll check into the skelaxin Cali-Sue. And yes Terri, Celexa can make you sleepy as can Mobic. I just find when I take the Norflex during the day as well that it's hard to stay awake. I just take the norflex at night during the week and then twice a day on the weekends.
Sign In or Register to comment.